# SDR AALA201909279013

- Difficulty date: September 26, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 21,060 hours, 4,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD321431
- Part serial: 832282
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS EMERGENCY POWER SUPPLY 15WL INOP. REMOVED AND REPLACED EMERGENCY POWER SUPPLY 15WL IAW AMM 33-51-30-400-001-A. OPS CHECKED GOOD.
